# SDR REXA2012021900239

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9228
- Aircraft time: 7,696 hours, 5,324 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR STEERING INOPERATIVE CAUTION AT 95 KTS DURING TAKE OFF ROLL.  PERFORMED OPS CHECK OF NOSE STEERING SYSTEM ON GROUND AND HIGH SPEED TAXI (100 KTS) WITH CREW.  OPS CHECKED GOOD.  NO DEFECTS NOTED.  OK FOR SERVICE PER AMM 32-51-00.
